MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK TARGET XL 360 SOFT 10MM X 40CM; DEVICE, NEUROVASCULAR EMBOLIZATION

STRYKER NEUROVASCULAR CORK TARGET XL 360 SOFT 10MM X 40CM; DEVICE, NEUROVASCULAR EMBOLIZATION
Catalog Number M0036121040
Medical Device Problem Code Premature Separation (4045)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/20/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Although the device history record (dhr) could not be reviewed because the batch remained unknown, there are controls in the manufacturing process to ensure the product met specifications upon release.The subject device was not returned for analysis; therefore, physical as well as a functional testing could not be performed.The reported event is covered in the device directions for use (dfu).The risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.The product was not returned, however, additional information received states that the device encountered difficulties while inserting into microcatheter due to intermittent flush maintained during the procedure, as per dfu maintaining continuous flush throughout the procedure is a critical requirement as lack of it can lead to friction or other related difficulties.Therefore, an assignable cause of user error has been assigned to this event.
 
Event or Problem Description
It was reported that when the coil (subject device) was inserted into the microcatheter there was resistance and the coil detached inside the catheter.The device was replaced and the procedure was completed successfully.There were no clinical consequences to the patient.

Brand Name
TARGET XL 360 SOFT 10MM X 40CM
Common Device Name
DEVICE, NEUROVASCULAR EMBOLIZATION
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
MDR Report Key9451440
Report Number3008881809-2019-00386
Device Sequence Number19484559
Product Code HCG
UDI-Device Identifier07613327004601
UDI-Public07613327004601
Combination Product (Y/N)N
PMA/510(K) Number
K153658
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/11/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/07/2021
Device Catalogue NumberM0036121040
Device Lot Number20929211
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/20/2019
Initial Report FDA Received Date12/11/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1